# SDR IPXA2023031191738

- Difficulty date: March 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 29,421 hours, 10,575 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 140T013038
- Condition: Cracked
- Location: Sta 1087,Rbl 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6CRACK ON THE CLIP(P/N:140T0138-38)OF AFT CARGO COMPARTMENT STRUCTURE AT STA 1087,RBL 26.INSTALL NEW PART I.A.W 767-300F SRM 51-40-02-0G REV.85.01 AND BOEING DRAWING NO.:140T0130 SHEET 50,REV.A.
